# SDR UPS06846431

- Difficulty date: February 26, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 34R CRACKED BETWEEN STA 1260-1280.  REMOVED AND REPLACED LONGERON 34R AT STA 1260-1288 IAW SRM 51-3-2, 51-1-20D, AND 51-1-21
